# SDR VH32002F00000

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N722EJ
- Make and model: Gulstm 690A
- Aircraft serial: 11175
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3T*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: E012402
- Condition: Damaged
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING TOUCHDOWN, SEVERE SHIMMY.  TAXIED CLEAR OF RUNWAY, SHUT DOWN AIRCRAFT.   INSPECTED LEFT MAIN GEAR, FOUND DAMAGE.
